# SDR SWAA2021091404401

- Difficulty date: August 5, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 58,476 hours, 34,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK EMERGENCY LIGHT LENS POSITION 5;7;8;10 RT SIDE AT PASSENGER CABIN (4 EA) ; 2021-342343 / [01] REPLACED EMERGENCY LIGHT LENS POSITION 5;7;8;10 RT SIDE AT PASSENGER CABIN (4 EA) IAW AMM 33-51-03-960-801 STEP 2.D (1); (C).; [02] REPLACED EMERGENCY LIGHT LENS POSITION 5;7;8;10 RT SIDE AT PASSENGER CABIN (4 EA) IAW AMM 33-51-03-960-801 STEP 2.D (1); (C).
